Symptoms-pg90

5 Replies
Jodie - August 12

I stopped taking the pill a little bit ago and was just wondering what side affects I should look for. Will I feel sick,I have been on the pill for 8 years. Thanks!!!

 

Helen - August 11

Jodie, you shouldn't have any side affects as such - your period pain will probably be worse though. A LOT of women find they miss a period after stopping the pill (I did). So if your next period takes a while to come and you are not trying for a baby, don't worry, it's normal. If you are trying for a baby GOOD LUCK (Although it is recommended to wait 6 months after stopping the pill to concieve due to the miscarriage risk being higher.

 

ssw - August 12

no side effects just your period

 

SaRaH - August 12

There is NO recomended wait time to try to conceive if you are just off of birth control!!!

 

sarah you are wrong - August 12

when you come off birth control, the sooner you get pregnant, the higher the risk is of losing the baby. please do not post when you don't know what you are talking about. thank you.

 

DD - August 12

Everybody is different I had my baby the first month I was off the pill and It came out just fine. so who ever wrote the last answer not every preg goes the way yourse did

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?